# SDR CALA2022100302586

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: R5342079920101
- Condition: Cracked
- Location: Fr68/Str22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR68 AT STR22 WEB FLANGE HAS CRACK INICATION IN FLANGE RADIUS ADJACENT TO LOWER IB DOOR STOP PER HAECO LCQ N/R 9290234/30234 G EN BY V892444 THE RH FR68 STR 22 EXTERNAL SURFACES OF THE FRAME AND REPAIR ON OR BEFORE 54,067 TOTAL AIRCRAFT FC''S. ACCOMPLISH REPEAT INSP PART WEB PER PART 2, ITEM 1 OF LATEST REVISION OF ECRA 5341-0133 AT INTERVALS NOT TO EXCEED 3,900 AIRCRAFT FC''S, THEREAFTER." REPAIRED CRACK AT FR68RH, STR22 WEB FLANGE IAW HAECO REO-L24019 REV IR AS PER ECRA 5341-01335, "ACCOMPLISH INITIAL INSPECTION ON APPROVED DIP TO ACCOMPLISH INITIAL INSPECTION ON THE RH FR68 STR TOMC-APPROVAL FROM SC1ELBYC COMMENT 22 EXTERNAL SURFACES OF THE FRAME AND REPAIR PART WEB PER PART 2, ITEM 1 OF LATEST REVISION OF ECRA 5341-01335 ON OR BEFORE 54,067 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 3,900 AIRCRAFT FLIGHT CYCLES, THEREAFTER. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
